# SDR 06FDEA04245

- Difficulty date: December 14, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B HINGE (WING) NR 7 I/B LOWER MOUNT HOLE FOUND CORROSION.   REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-105576,  REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
